# SDR AALA202403186803

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 28,123 hours, 11,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EMERGENCY EXIT ROW 16D DOOR HAS FLICKERING LIGHT.  (OPEN)
